# SDR SIMA20120327003

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 20,824 hours, 18,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE RIGHT AFT EXTERIOR EMERGENCY LAMP INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AFT EXTERNAL EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
